Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from gas and vomiting. Diagnosed with ectopic pregnancy. Mass inside the tube ruptured. Irregular bleeding. On esomeprazole

Dear Doctor, I am having stomach problems like gas and vomitting since about a month now. Within this month i was diagnosed with an ectopic pregnancy . I had a laparotomy to get the problem solved as the mass inside my tube was ruptured. My HCg level has dropped now but I stil feel nausea. I am currently bleeding off and on. I am on esomeprazole since more than two weeks now but seem to still feel discomfort in my stomach. What should i do about it now?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
As it has been a few weeks since your operation, the nausea is probably not due to pregnancy or operation related causes. Gastritis is possible, after what you have been through, but you have been taking medication for that. Also, if you were given long term antibiotics, that could cause similar kind of tummy upset.
The bleeding should settle down in the next few days and is not a cause for worry.
However, if your tummy problems aggravate or do not settle down in the next few days, do go and see your doctor, who will examine you and may change your medication.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor